MathSciNet Relay Station
MathSciNet bibliographic data
MR549166 (80j:20071) 20M14
John, Chester C., Jr. A theorem on free envelopes. Trans. Amer. Math. Soc. 257 (1980), no. 1, 255–259.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement